# SDR AALA202001189007

- Difficulty date: January 17, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 54,410 hours, 26,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Alignment
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR WILL NOT LOCK OPEN. ACCOMPLISHED DETAILED VISUAL INSPECTION AND FOUND TEFLON BUSHING OUT OF PLACE AND STRIKERLEVER MISALIGNED. ADJUSTED STRIKER LEVER AND RE-INSTALLED TEFLON BUSHING PER AMM 52-13-12. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF THE L2 DOOR LOCKING SYSTEM.
